On contractive mappings in metric spaces

Milan R. Tasković

Commentationes Mathematicae Universitatis Carolinae (1978)

  • Volume: 019, Issue: 2, page 409-413
  • ISSN: 0010-2628

How to cite


Tasković, Milan R.. "On contractive mappings in metric spaces." Commentationes Mathematicae Universitatis Carolinae 019.2 (1978): 409-413. <http://eudml.org/doc/16912>.

author = {Tasković, Milan R.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {generalized contractions},
language = {eng},
number = {2},
pages = {409-413},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On contractive mappings in metric spaces},
url = {http://eudml.org/doc/16912},
volume = {019},
year = {1978},

AU - Tasković, Milan R.
TI - On contractive mappings in metric spaces
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1978
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 019
IS - 2
SP - 409
EP - 413
LA - eng
KW - generalized contractions
UR - http://eudml.org/doc/16912
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.